# SDR QXEA2010080200460

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 5,254 hours, 6,030 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Part serial: 03054219
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECEIVED A POWERPLANT MESSAGE. OVERFLEW LWS AND DIVERTED. R & R NR1 ENG FADEC IAW AMM 73-21-01,OPS CKD GOOD, POWER PLANT MESSAGE CLEARED. C/W HS 73-0026. RETURNED TO SERVICE.
